# SDR FDEA202306231081

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-300
- Aircraft serial: 63126
- Aircraft time: 3,131 hours, 1,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/W, I/B LEADING EDGE, LES 283, TORQUE TUBE SUPPORT BRACKET IS CRACKED REMOVED CRACKED TORQUE TUBE BRACKET ON RIGHT WING I/B LEADING EDGE LES 283 IAW   FEDEX B767 SRM 51-40-02-0G AND REPLACED WITH NEW TORQUE TUBE BRACKET PN 256T2425-5,   P.O 1060626.1 PER BOEING DWG 114T1240, REV -
